Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 52, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at May 13, 2014, 4:56 PM EDT for Johnson County, Sullivan County, Tennessee; Washington County, City of Bristol, Virginia. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2014, 4:56 PM EDT (20:56 UTC)
- Expired
- May 13, 2014, 5:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Johnson County, TN, Sullivan County, TN, City of Bristol, VA, Washington County, VA
The radar
The Knoxville radar (KMRX), 146 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 5:02 PM EDT | TSTM WND DMG | Harr, TN | SEVERAL TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.9 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 374 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
839
WUUS54 KMRX 132056
SVRMRX
TNC091-163-VAC191-520-132145-
/O.NEW.KMRX.SV.W.0052.140513T2056Z-140513T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
456 PM EDT TUE MAY 13 2014
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SULLIVAN COUNTY IN EASTERN TENNESSEE...
NORTH CENTRAL JOHNSON COUNTY IN EASTERN TENNESSEE...
WASHINGTON COUNTY IN SOUTHWEST VIRGINIA...
THE CITY OF BRISTOL IN SOUTHWEST VIRGINIA...
* UNTIL 545 PM EDT
* AT 456 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BRISTOL VA TO 7 MILES NORTH OF MOUNTAIN CITY...
AND MOVING NORTH AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BRISTOL TN...BRISTOL VA...ABINGDON...GLADE SPRING...DAMASCUS...
HOLSTON...LINDELL...HILANDER PARK...HARR...EMORY-MEADOW VIEW AND
LAUREL BLOOMERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3651 8177 3654 8218 3677 8219 3680 8211
3683 8211 3686 8207 3688 8200 3686 8195
3689 8188 3689 8179 3679 8170 3673 8167
TIME...MOT...LOC 2056Z 189DEG 21KT 3660 8208 3658 8185
$$
MJB1 follow-up statement
654
WWUS54 KMRX 132119
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
519 PM EDT TUE MAY 13 2014
TNC091-163-VAC191-520-132145-
/O.CON.KMRX.SV.W.0052.000000T0000Z-140513T2145Z/
SULLIVAN TN-JOHNSON TN-WASHINGTON VA-CITY OF BRISTOL VA-
519 PM EDT TUE MAY 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN SULLIVAN...NORTH CENTRAL JOHNSON...WASHINGTON
COUNTIES AND THE CITY OF BRISTOL...
AT 519 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ABINGDON TO 12 MILES SOUTHWEST OF CHILHOWIE...
MOVING NORTH AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
BRISTOL VA...ABINGDON...GLADE SPRING...DAMASCUS...HOLSTON...
LINDELL...HILANDER PARK...HARR AND EMORY-MEADOW VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3656 8175 3659 8209 3677 8219 3680 8211
3683 8211 3686 8207 3688 8200 3686 8195
3689 8188 3689 8179 3679 8170 3673 8167
TIME...MOT...LOC 2119Z 189DEG 21KT 3669 8206 3667 8183
$$
MJBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:29 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, May 13, 2:29 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 229 PM EDT TUE MAY 13 2014 .SHORT TERM (TONIGHT AND WEDNESDAY)... CONVECTION REMAINS RATHER UNORGANIZED THIS AFTERNOON AND MOVING NORTH AT JUST OVER 10 MPH. PLENTY OF INSTABILITY BUT VERY WEAK WINDS ALOFT. OPTED TO LOWER POPS IN EXTREME NE TN AND SW VA TO SOLID CHANCE WITH SCATTERED WORDING FOR REST OF THE AFTERNOON AND EARLY EVENING HOURS. SHORTWAVE ENERGY MOVING THROUGH THE UPPER TROUGH TO OUR WEST WILL INCREASE WINDS ALOFT FOR WEDNESDAY...AND ALSO NUDGE THE COLD FRONT CLOSER TO OUR PLATEAU COUNTIES. THIS SHOULD LEAD TO INCREASING SHOWERS AND A BIT STRONGER TSRA FOR TOMORROW. PREVIOUS FORECAST GRIDS LOOKED GOOD AND WERE GENERALLY FOLLOWED...KEEPING LIKELY POPS FOR WRN AREAS BY WEDNESDAY AFTERNOON. MIN TEMPS SHOULD BE QUITE SIMILAR TO TUESDAY MORNING LOWS...WHILE MAX TEMPS SHOULD COOL AT LEAST A FEW DEGREES ACROSS MOST AREAS GIVEN THE HIGHER RAIN CHANCES ON WEDNESDAY. .LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)... POPS WILL BE INCREASING TO CATEGORICAL WEDNESDAY NIGHT AS THE DEEP TROUGH OVER THE PLAINS SLOWLY MOVES EAST. A SOUTHERLY FLOW FROM THE TROPICS WILL PROVIDE DEEP MOISTURE TRANSPORT THROUGH THURSDAY. PRECIPITABLE WATER VALUES WILL BE ON THE ORDER OF 1.5 INCHES...WELL ABOVE CLIMO NORMALS. THE SLOW MOVEMENT OF THE SYSTEM KEEPS UPPER DIVERGENCE IN THE JET ENTRANCE REGION AND FRONTOGENETIC FORCING OVER THE AREA FOR A GOOD 12-18 HOUR PERIOD. WILL INCLUDE A MENTION OF LOCALLY HEAVY RAINFALL. TWO INCH AMOUNTS MAY BE POSSIBLE IN SOME SPOTS...MOST LIKELY IN SW NC. THE NEED FOR A FLOOD WATCH WILL BE MONITORED. FRONTAL PASSAGE IS AGREED UPON BETWEEN THE NAM AND GFS...EXITING THURSDAY AFTERNOON. WITH THE DEEP TROUGH MOVING OVERHEAD FRIDAY...AND A CUT OFF LOW LINGERING OVER THE EASTERN CONUS THROUGH SUNDAY...TEMPERATURES WILL BE WELL BELOW NORMAL FOR THE WEEKEND. DISTURBANCES PASSING BY IN THE NW FLOW ALOFT MAY ALSO BRING SOME LIGHT SHOWERS BOTH SATURDAY AND SUNDAY...AND WILL HAVE SLIGHT CHANCE POPS EACH DAY AND NIGHT. CONFIDENCE IN THE MODELS ABLILTY TO PREDICT THESE DETAILED FEATURES IS LOW. IT DOES APPEAR THAT RIDGING WILL BUILD IN MONDAY/TUESDAY...BRINGING DRY WEATHER AND WARMER TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 65 80 61 66 / 30 70 100 80 KNOXVILLE MCGHEE TYSON AIRPORT, TN 64 82 62 66 / 30 50 100 90 OAK RIDGE, TN 63 81 63 65 / 30 60 100 80 TRI CITIES AIRPORT, TN 59 84 60 66 / 50 40 80 100 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && TG/DGS
Hazardous weather outlook, May 13, 3:17 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 317 PM EDT TUE MAY 13 2014 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-141930- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 317 PM EDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH THE MAIN THREATS BEING GUSTY WINDS IN EXCESS OF 50 MPH...AND HAIL UP TO 1 INCH IN DIAMETER. BRIEF LOCALLY HEAVY RAINS MAY ALSO OCCUR...AS THE STORMS MOVE NORTH AT 10 TO 20 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A SLOW MOVING COLD FRONT WILL APPROACH THE REGION WEDNESDAY. A WARM...MOIST UNSTABLE AIR MASS WILL HELP TO TRIGGER SHOWERS AND THUNDERSTORMS LATE WEDNESDAY AND WEDNESDAY NIGHT WHICH MAY BECOME STRONG TO SEVERE WITH DAMAGING WINDS POSSIBLE. LOCALLY HEAVY RAINFALL OF ONE TO TWO INCHES WEDNESDAY NIGHT MAY CAUSE SOME LOCALIZED FLOODING. THE COLD FRONT WILL ONLY SLOWLY MOVE THROUGH THE REGION THURSDAY. MORE STRONG STORMS AND LOCALLY HEAVY RAINFALL IS POSSIBLE IN NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA DURING THE DAY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NECESSARY FOR SEVERE WEATHER REPORTS OR FLOODING LATE WEDNESDAY AND AGAIN THURSDAY. TG
In the hours before
Special weather statement, May 13, 3:40 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
340 PM EDT TUE MAY 13 2014
TNZ038-069-070-073-132030-
KNOX TN-JEFFERSON TN-NORTH SEVIER TN-GRAINGER TN-
340 PM EDT TUE MAY 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JEFFERSON...EAST CENTRAL
KNOX...NORTHWESTERN GRAINGER AND NORTHWESTERN SEVIER COUNTIES UNTIL
430 PM EDT...
AT 338 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF SEVIERVILLE...MOVING NORTH AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...SEVIERVILLE...JEFFERSON CITY...DANDRIDGE...RUTLEDGE...NEW
MARKET...STRAWBERRY PLAINS...BLAINE...KODAK...BUFFALO SPRINGS...
JOPPA...MCMAHAN...KIMBERLIN HEIGHTS...PIEDMONT AND MASCOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3628 8336 3622 8345 3613 8349 3611 8340
3586 8360 3595 8380 3634 8363 3636 8359
TIME...MOT...LOC 1938Z 204DEG 22KT 3600 8365
TGLocal storm report, May 13, 4:00 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
400 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL N TELLICO PLAINS 35.37N 84.30W
05/13/2014 E1.00 INCH MONROE TN PUBLIC
&&Special weather statement, May 13, 4:06 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
406 PM EDT TUE MAY 13 2014
TNZ016-038-039-132100-
HAWKINS TN-HAMBLEN TN-GRAINGER TN-
406 PM EDT TUE MAY 13 2014
...A STRONG THUNDERSTORM WILL AFFECT HAMBLEN...HAWKINS...AND
GRAINGER COUNTIES THROUGH 5 PM...
AT 405 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MORRISTOWN...MOVING NORTH AT 10 MPH.
THIS STORM WILL BRING THE POSSIBILITY OF STRONG GUSTY WINDS... SMALL
HAIL...AND LOCALLY HEAVY RAINFALL.
STRONG THUNDERSTORMS CAN ALSO PRODUCE DANGEROUS LIGHTNING. FOR YOUR
PROTECTION...MOVE INSIDE AND STAY AWAY FROM WINDOWS OR ANYTHING
METALLIC. HEAVY RAINS FLOOD ROADS QUICKLY...SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3639 8304 3620 8312 3619 8315 3618 8319
3614 8318 3617 8337 3641 8337 3642 8336
3639 8330 3642 8320
TIME...MOT...LOC 2005Z 189DEG 8KT 3623 8325
DMGSpecial weather statement, May 13, 4:14 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
414 PM EDT TUE MAY 13 2014
TNZ013-035-036-067>069-132115-
CAMPBELL TN-ROANE TN-KNOX TN-MORGAN TN-LOUDON TN-ANDERSON TN-
414 PM EDT TUE MAY 13 2014
...A STRONG THUNDERSTORM WILL AFFECT LOUDON...WESTERN KNOX...
EASTERN ROANE...AND ANDERSON COUNTIES THROUGH 515 PM...
AT 412 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LENOIR CITY...WHICH WAS MOVING NORTH AT 20 MPH.
THIS STORM WILL BRING THE POSSIBILITY OF STRONG GUSTY WINDS... SMALL
HAIL...AND LOCALLY HEAVY RAINFALL.
STRONG THUNDERSTORMS CAN ALSO PRODUCE DANGEROUS LIGHTNING. FOR YOUR
PROTECTION...MOVE INSIDE AND STAY AWAY FROM WINDOWS OR ANYTHING
METALLIC. HEAVY RAINS FLOOD ROADS QUICKLY...SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3573 8436 3619 8435 3619 8397 3585 8408
3583 8413 3585 8414 3580 8414 3579 8415
3580 8417 3577 8418 3576 8416 3574 8417
3570 8417
TIME...MOT...LOC 2012Z 189DEG 16KT 3581 8424
DMGSpecial weather statement, May 13, 4:33 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
433 PM EDT TUE MAY 13 2014
TNZ015-VAZ001-132100-
HANCOCK-LEE-
433 PM EDT TUE MAY 13 2014
...A STRONG THUNDERSTORM WILL AFFECT HANCOCK...LEE...
AT 432 PM EDT...A STRONG THUNDERSTORM WAS NEAR SNEEDVILLE...MOVING
NORTH AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SNEEDVILLE...TREADWAY...EVANSTON AND EWING.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3666 8310 3649 8315 3646 8317 3644 8321
3641 8322 3643 8337 3647 8337 3654 8341
3667 8343
TIME...MOT...LOC 2032Z 182DEG 8KT 3651 8328
MJBSpecial weather statement, May 13, 4:54 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
454 PM EDT TUE MAY 13 2014
TNZ017-018-046-VAZ006-008-132130-
JOHNSON-SULLIVAN-NORTHWEST CARTER-RUSSELL-WASHINGTON-
454 PM EDT TUE MAY 13 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JOHNSON...SULLIVAN...
NORTHWEST CARTER...RUSSELL...WASHINGTON...
AT 454 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BRISTOL VA TO 6 MILES NORTHWEST OF MOUNTAIN
CITY...AND MOVING NORTH AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BRISTOL TN...BRISTOL VA...ABINGDON...GLADE SPRING...DAMASCUS...
BENHAMS...SHADY VALLEY...SOUTH HOLSTON DAM...HILANDER PARK...HARR AND
EMORY-MEADOW VIEW.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3651 8179 3650 8221 3677 8224 3679 8170
3675 8167
TIME...MOT...LOC 2054Z 202DEG 10KT 3656 8210 3656 8186
MJBThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 8:42 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Unicoi | 63 min |
| May 12, 8:51 PM EDT | Areal Flood Advisory | MRX | Unicoi | 114 min |
| May 12, 9:19 PM EDT | Special Weather Statement | MRX | Washington | 56 min |
| May 12, 10:37 PM EDT | Special Weather Statement | MRX | Jefferson | 53 min |
| May 13, 2:18 PM EDT | Special Weather Statement | MRX | Greene | 42 min |
| May 13, 3:03 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 42 min |
| May 13, 3:05 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Washington | 40 min |
| May 13, 3:06 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 39 min |
| May 13, 3:40 PM EDT | Special Weather Statement | MRX | Grainger | 50 min |
| May 13, 3:44 PM EDT | Severe Thunderstorm Warning | MRX | Cocke | 46 min |
| May 13, 4:06 PM EDT | Special Weather Statement | MRX | Hamblen | 54 min |
| May 13, 4:14 PM EDT | Special Weather Statement | MRX | Anderson, Loudon | 61 min |
| May 13, 4:23 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox | 52 min |
| May 13, 4:25 PM EDT | Areal Flood Advisory | MRX | Cocke | 2 hr |
| May 13, 4:33 PM EDT | Special Weather Statement | MRX | Hancock | 27 min |
| May 13, 4:59 PM EDT | Special Weather Statement | MRX | Monroe | 46 min |
| May 13, 5:13 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Union | 47 min |
| May 13, 6:21 PM EDT | Special Weather Statement | MRX | Monroe | 39 min |
| May 13, 4:54 PM EDT | Special Weather Statement | MRX | Washington, City of Bristol | 36 min |
| May 13, 5:51 PM EDT | Special Weather Statement | MRX | Russell | 24 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Severe Thunderstorm Warnings in Virginia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.